









# Autodromo Internacional Algarve 25 - 27 April 2025

## **Programa - Schedule - Horaire**

Wednesday/Miércoles, 23 April / Abril 2025					
Timetable	Periods	Category	Event		
10.00		International GT Open	Access to boxes and paddock		
10.00		GT Cup Europe	Paddock Access and set-up from		
12.00 / tbc		Euroformula Open	Access to boxes and paddock		
16.00		TCR Europe	Paddock Access and set-up from		
After 17 20		All catagories	Drivers track walk (no sar no motorised scenter)		

Th	24 4	11 2025	
Inursday/Jue	res, 24 April / Abı	rii 2025	
16.00 / tbc		Pre event meeting	Circuit, Clerk of the Course, Medical Chief & services managers Race Director & Promotor (of all categories)
Timetable	Periods	Category	Event
10.00 10.30		TCR Europe Porsche Sprint Challenge Ibérica	Paddock Access and set-up from Paddock Access and set-up from
09.00/10.00 10.10/11.10 11.20/12.20	60´ 60´ 60´	GT Cup Europe Euroformula Open International GT Open	Private test 1 Private test 1 Private test 1
12.20/13.20	60 ´	Track break	
13.20/14.20	60 ´	GT Cup Europe	Private test 2
14.00/18.30	270 ´	TCR Europe	Technical Scrutineering-Drivers 'Equipement-Noise control
14.30/15.30	60′	Euroformula Open	Private test 2
15.00/16.30	90 ′	GT Cup Europe	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
15.30		GT Cup Europe	Briefing (Drivers & Team Managers)
15.40/16.40	60′	International GT Open	Private test 2
16.00		GT Cup Europe	Briefing (Team Managers)
16.15		GT Cup Europe	Official Driver (in overalls) group photo (near swim pool)/ tbc & individual photos (place tbc)
16.30		Euroformula Open	Briefing (Drivers & Team Managers)
16.50/18.20	90′	TCR Europe	Private test
17.00		Euroformula Open	Briefing (Team Managers)
17.00/18.30	90 ′	International GT Open	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)
17.15		Euroformula Open	Official Driver (in overalls) group photo (near swim pool)/ tbc & individual photos (place tbc)
17.45		International GT Open	Briefing (Drivers & Team Managers)
18.15		International GT Open	Briefing (Team Managers)
18.30		International GT Open	Official Driver (in overalls) group photo (near swim pool)/ tbc & individual photos (place tbc)
After 18.45		All categories	Drivers track walk (no car, no motorised scooter)









Timetable	Periods	Category	Event	
08.00		Porsche Sprint Challenge Ibérica	Paddock Access and set-up from	
07.30/08.30	60′	International GT Open	GT Open car group photo on straight (cf.procedure explained at Brief	
07.45/08.45	60 ´	Euroformula Open (op 1)	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)	
08.00/10.00	120 ′	TCR Europe	Administrative Checking -Signing on-	
08.00/10.00	120 ′	TCR Europe	Technical Scrutineering-Drivers 'Equipement-Noise control	
08.15/09.15	60 ´	GT Cup Europe	RFID tag - Picking up	
08.30/10.30	120 ´	Porsche Sprint Challenge Ibérica	Administrative Checking -Signing on-	
08.45/12.45	240 ´	Porsche Sprint Challenge Ibérica	Technical Scrutineering-Drivers 'Equipement-Noise control (Box AIA)	
09.00/09.40	40 ′	Euroformula Open	Free practice 1	
09.15/10.15	60 ´	International GT Open	RFID tag - Picking up	
09.48/10.38	50 ′	GT Cup Europe	Free practice 1	
10.00		TCR Europe	Briefing (Drivers & Team Managers)	
10.46/11.46	60 ´	International GT Open	Free practice 1	
11.54/12.24	30 ′	TCR Europe	Free practice 1	
<b>12.32/13.12</b> 40 ′		Euroformula Open	Free practice 2	
13.20/14.10	50 ´	GT Cup Europe	Free practice 2	
14.00/15.00	60 ´	Euroformula Open (op 2) -including wet tires-	Collect TYRES from Pirelli area / Marking of tyres (Pirelli area)	
14.18/15.18	60 ′	International GT Open	Free practice 2	
14.30		Porsche Sprint Challenge Ibérica	Briefing (Drivers & Team Managers)	
15.00		Porsche Sprint Challenge Ibérica	Briefing (Team Managers)	
<b>15.26/15.56</b> 30 ′		TCR Europe	Free practice 2	
16.04/16.24	20 ′	Porsche Sprint Challenge Ibérica	Free practice 1	
16.32/16.52	20 ′	GT Cup Europe - Bronze drivers -	Free practice 3	
17.00/17.40		International GT Open - Bronze drivers	- Free practice 3	
17.00/18.00	60 ´	GT Cup Europe	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)	
17.48/18.08	20 ′	Porsche Sprint Challenge Ibérica	Free practice 2	
18.00/19.30	90 ′	International GT Open	Collect TYRES from MICHELIN area / Marking of tyres (Michelin area)	
Licenses, etc. to be sent previously by email		International GT Open	Administrative Checking -Signing on-	
Licenses, etc. to be sent previously by email		GT Cup Europe	Administrative Checking -Signing on-	
censes, etc. to be se	ent previously by email	Euroformula Open	Administrative Checking -Signing on-	
metable per Team (to	be defined race week)	International GT Open	Technical Scrutineering-Drivers' Equipement-Noise control	
Timetable per Team (to be defined race week)		GT Cup Europe	Technical Scrutineering-Drivers 'Equipement-Noise control	
Timetable per Team (to be defined race week)		Euroformula Open	Technical Scrutineering-Drivers 'Equipement-Noise control	











### Saturday/Sabado, 26 April / Abril 2025

08.00 Extrication Exercise
07.30/07.40 Timekeeping checks
07.45/08.00 Safety car exercise
08.00 Track inspection

Timetable	Periods	Category	Event
08.30/08.45 08.55/09.15 09.25/10.00 10.10/10.35 10.45/11.05 11.15/11.30	15′ 20′ ( <b>TV Live</b> ) 35′ 25′ ( <b>TV Live</b> ) 20′ ( <b>TV Live</b> ) 15′	Porsche Sprint Challenge Ibérica GT Cup Europe TCR Europe International GT Open Euroformula Open Porsche Sprint Challenge Ibérica	Qualifying 1 Qualifying 1 Driver - 1 (all categories) Qualifying (Q1 20'/5'stop on pit/ Q2 10') Qualifying 1 Driver - 1 (all categories) Qualifying Qualifying 2
11.30/12.00	30 ′	Track break	

11.35	Pre-grid		
	Cars ready on Pre Grid		
11.57	Trolleys to access Pit Lane		
12.00	Cars to access Pitlane		
12.03	Fast lane open		Ab 21 / (wasing binsa) Changes are beauty
12.05	Pit lane open Pit lane closed /		At 21'(racing time) Change on -board-
12.10	5 min. board		At 28'59" (racing time) Change off -No board
12.15	Green flag /		
	Start of the Formation		
12.20	Race - 1	GT Cup Europe	Rolling start - 50′ / TV Live
12.55	Pre-grid		
12.55	Cars ready on Pre Grid		
13.17	Trolleys to access Pit Lane		
13.20	Cars to access Pitlane		
13.25	Pit lane open		
13.30	Pit lane closed / 10 min. board		
13.35	All Wheels Fitted		
13.35	5 min. Board		
13.38	Cars resting on its		
	wheeels Green flag /		
13.40	Start of the Formation		
13.45	Race - 1	TCR Europe	Standing start - 25' + 1 lap / TV Live
14.23	Fast lane open		
14.25	Pit lane open		At 28' (racing time) Change on -board-
14.30	Pit lane closed		At 41 '59" (racing time) Change off -No board
14.35	5 min. board		
14.40	Green flag /		
14.45	Start of the Formation	Totalinational CT Ones	Politica start 70' / TV Live
	Race - 1	International GT Open	Rolling start - 70' / TV Live
16.20	Pit lane open Pit lane closed /		
16.25	5 min. board		
16.30	Green flag /		
	Start of the Formation		
16.35	Race - 1	Euroformula Open	Standing start - 18 laps - max. 30' / TV Live
16.55	Pre-grid		
17.17	Cars ready on Pre Grid Trolleys to access Pit Lane		
17.20	Cars to access Pitlane		
17.25	Pit lane open		
	Pit lane closed /		
17.30	5 min board		
17.25	Green flag /		
17.35	Start of the Formation		
17.40	Race - 1	Porsche Sprint Challenge Ibérica	Sprint race / Standing start - 20' + 1 lap









#### Sunday/Domingo, 27 April / Abril 2025

07.50/08.00 08.00 Timekeeping checks Track inspection

Timetable	Periods	Category	Event
-----------	---------	----------	-------

08.30/08.50 09.00/09.25 20 ′ (**TV Live**) 25 ′ (**TV Live**) Qualifying 2 Driver - 2 (all categories) Qualifying 2 Driver - 2 (all categories) GT Cup Europe International GT Open

09.35	Pit lane open		
09.40	Pit lane closed / 5 min. board		
09.45	Green flag / Start of the Formation		
09.50	Race - 2	Euroformula Open	Standing start - 18 laps - max. 30' / TV Live
10.10	Pre-grid Cars ready on Pre Grid		
10.32	Trolleys to access Pit Lane		
10.35	Cars to access Pitlane		
10.40	Pit lane open		
10.45	Pit lane closed / 5 min board		
10.50	Green flag / Start of the Formation		
10.55	Race - 2	Porsche Sprint Challenge Ibérica	Sprint race / Standing start - 20' + 1 lap
11.00	Pre-grid Cars ready on Pre Grid		
11.22	Trolleys to access Pit Lane		
11.25	Cars to access Pitlane		
11.30	Pit lane open		
11.35	Pit lane closed / 10 min. board		
11.40	All Wheels Fitted 5 min. Board		
11.43	Cars resting on its wheeels		
11.45	Green flag / Start of the Formation		
11.50	Race - 2	TCR Europe	Standing start - 25' + 1 lap / TV Live

#### 12.20/12.50 30 ′ Track break

12.53	Fast lane open	_	
12.55	Pit lane open		At 24'(racing time) Change on -board-
13.00	Pit lane closed		At 35'59" (racing time) Change off -No board
13.05	5 min. board		
13.10	Green flag / Start of the Formation		
13.15	Race - 2	International GT Open	Rolling start - 60' / TV Live
14.10	Pre-grid Cars ready on Pre Grid		
14.32	Trolleys to access Pit Lane		
14.35	Cars to access Pitlane		
14.38	Fast lane open		
14.40	Pit lane open		At 21 '(racing time) Change on -board-
14.45	Pit lane closed / 5 min. board		At 28 '59" (racing time) Change off -No board
14.50	Green flag / Start of the Formation		
14.55	Race - 2	GT Cup Europe	Rolling start - 50' / TV Live
15.55	Pit lane open		
16.00	Pit lane closed / 5 min. board		
16.05	Green flag / Start of the Formation		
16.10	Race – 3	Euroformula Open	Standing start - 18 laps - max. 30' / TV Live
16.30	Pre-grid Cars ready on Pre Grid		
16.52	Trolleys to access Pit Lane		
16.55	Cars to access Pitlane		
17.00	Pit lane open		
17.05	Pit lane closed / 5 min board		
17.03	5 mm board		
17.10	Green flag / Start of the Formation	Porsche Sprint Challenge Ibérica	

Until 17.00 h	All Series	Teams neither leave its place in the paddock, nor move neither leave its place
22.00	All Series	Boxes. Tents and Paddock must have been evacuated

